# SDR UALA2013031401528

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 73,426 hours, 27,455 cycles
- Engine: Pwa PW2037
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 892480U1
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE FIRE EXTINGUISHER NEAR L1 DOOR, LOW PRESSURE PER AMM.  REPLACED FIRE EXTINGUISHER PER AMM.
